# SDR ASMF201901090013

- Difficulty date: December 14, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N438AM
- Make and model: Boeing 787-9
- Aircraft serial: 43862
- Aircraft time: 8,400 hours, 935 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Cracked
- Location: Windshield Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, THE RIGHT WINDSHIELD HEAT PROTECTION UNIT WAS CRASHING; MAINTENANCE PERSONNEL PERFORMED INSPECTION FOUND WINDSHIELD HEAT PROTECTION UNIT CRACKED; AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE RH WINDSHIELD HEAT PROTECTION UNIT P/N: 7002576H02 S/N: AAFU000372 IAW AMM DMC-B787-A-30-41-03-00A-520A/720A-A, IT WAS PERFORMED OPERATIONAL TEST IAW AMM DMC-B787-A-30-41-00-00A-320A-A, ALL CORRECT.
